# SDR SWAA2023032411463

- Difficulty date: March 1, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 59,993 hours, 39,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED FLOOR STRUCTURE BS 695 RBL 24.75 AT CENTER SECTION 2023-164966<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE BS 695 RBL 24.75 AT CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 ; DWG 111A6000 SHEET 28 ; REV A. AND DWG 273A9112 SHEET 30 REV -. SEE INDIVIDUAL SING-OFF BELOW.;[03] TASK COMPLETED; RII  SEE INDIVIDUAL SIGN OFFS BELOW
